# SDR SWAA2019110138443

- Difficulty date: October 24, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 47,431 hours, 28,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A52131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CORRODED AT NUTPLATES BS. 270, BETWEEN LBL 4 TO LBL 6. / REPAIRED FLOOR BEAM PER SRM.
